# SDR AWXA9500789

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 7 THROUGH ROW 13.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (X)
